Calculation of the Radial Distribution Function of Bubbles in the Aluminum Hydrogen System
No abstract available.
URL: https://publications.hereon.de/id/18783/
Authors:Buckley, C.E.,Birnbaum, H.K.,Bellmann, D.,Staron, P.
Year:1999
In: Journal of Alloys and Compounds
Volume:292-293
Pages:231-236
Type:journal article
ISSN: 0925-8388
Cite as: Buckley, C.; Birnbaum, H.; Bellmann, D.; Staron, P.: Calculation of the Radial Distribution Function of Bubbles in the Aluminum Hydrogen System. Journal of Alloys and Compounds. 1999. vol. 292-293, 231-236.